# SDR BONA2011062900001

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N51V
- Make and model: Amd FALCON50MYST
- Aircraft serial: 189
- Aircraft time: 7,555 hours, 5,743 cycles
- Engine: Garrtt TFE73131C
- Engine time: 7,326 hours, 5,563 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: O-Ring
- Part number: M832481918
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, PILOTS OBSERVED NR1 ENGINE OIL PRESSURE FLUCTUATIONS.  PRESSURE SUBSEQUENTLY DROPPED TO 25 PSI.  AT THAT TIME, PILOTS PERFORMED PRECAUTIONARY SHUTDOWN AND DIVERTED FOR PRECAUTIONARY LANDING.  MX FOUND OIL LEAKING FROM FLANGE OF ADAPTER AT FUEL HEATER OIL OUTLET.  O-RING OR EQUIVALENT IAW TFE731-3, IPC 73-10-04, FIG 3 ITEM 25D WAS FOUND TO BE PART CAUSING LEAK.  FURTHER INVESTIGATION OF O-RING FOUND IT TO BE CONFORMING TO CLAMPED PROFILE, BUT STILL SOFT/SUPPLE.  INSPECTION BY BENDING THE O-RING REVEALED CRACKING OF THE MATERIAL.  FAULTY O-RING AND OTHER SEALS REMOVED FOR ACCESS WERE REPLACED WITH NEW AND SUBSEQUENT RETURN TO SERVICE CHECKS WERE NORMAL.  ENGINE REQUIRED 5 PINTS OF OIL TO REACH NORMAL OPERATING LEVEL.  TIME SINCE INSP NOTED BELOW IS TIME SINCE "MAJOR PERIODIC INSPECTION."
